# SDR AWXA200500853

- Difficulty date: July 25, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 51,184 hours, 22,965 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 848401
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RNO - EMERGENCY LANDING - FLT 522 - DURING FINAL, RECEIVED GEAR DOWN LOCKED INDICATION BUT HAD GEAR WARNING.  DID A FLY BY OF TOWER FOR VISUAL.  LANDED IN RNO WITHOUT NOSEWHEEL STEERING AND WAS TOWED TO THE GATE.  MAINTENANCE FOUND 15GAA AND 17GAA CONNECTORS ON LT MAIN LANDING GEAR DAMAGED.  REMOVED AND REPLACED CANNON PLUGS 15GAA AND 17GAA IAW AIRBUS MM 20-44-00.  OPERATIONAL CHECKS WERE GOOD.
